It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-01-2010, 04:32 AM   #1
Newbie
(female)
 
Join Date: Mar 2010
Location: South Afri
Posts: 1
Lizdev1 HB User
Tareg 160

I am a 63 year old female suffering from hypertension. Blood pressure was surging. Dr put me on Tareg 160 once daily, adalat 20mg twice dailiy and aspartin 1 tab. twice daily. Since taking the Tareg 160 blood pressure came down, but am now experiencing dizziness and balance issures. Has anyone had a similar side effect with this drug. Have been taking this combination for one week.

 
Sponsors Lightbulb
   
Old 03-01-2010, 04:29 PM   #2
Junior Member
(female)
 
Join Date: Jun 2008
Location: Utah
Posts: 37
CCJJ HB User
Re: Tareg 160

Can't say about the medication you are on but in the last 3 months I have tried 3 other meds. to reduce my blood pressure. For me, I don't think the dizziness is because of the medication but adjusting to a lower blood pressure. As I have adjusted to a lower blood pressure, the dizziness has reduced a lot. Still black out if I stand up to fast and see that I have had to make some lifestyle changes. Not much but I an more aware when getting out of bed or stand, this has also helped with my dizziness.

Hope this helps.

 
Sponsors Lightbulb
   
Old 03-09-2010, 02:42 AM   #3
Junior Member
(female)
 
Join Date: Feb 2010
Location: Durban, South Africa
Posts: 18
thelmavr HB User
Re: Tareg 160

Quote:
Originally Posted by Lizdev1 View Post
I am a 63 year old female suffering from hypertension. Blood pressure was surging. Dr put me on Tareg 160 once daily, adalat 20mg twice dailiy and aspartin 1 tab. twice daily. Since taking the Tareg 160 blood pressure came down, but am now experiencing dizziness and balance issures. Has anyone had a similar side effect with this drug. Have been taking this combination for one week.
I am only 36 years old and am also on Tareg 160. As well as Co-Diovan and Adalat one in the morning and one at night, and I am on Bilocor as well. I thought it was only me, but yes, I have been feeling dizzy and lightheaded. Actually holding onto walls for no reason at all!!! So all I can say, join the club.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
meds? thelmavr High & Low Blood Pressure 0 02-15-2010 04:14 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:03 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!